Follow Us
https://www.thebody.com/author/cade-fields-gardner-m-s

Latest by Cade Fields-Gardner M.S., R.D.

Q&A: Ask the Experts

bodybuilding

Hi there! My question is that can bodybuilding affect the outcome of HIV tests by delaying the formation of antibodies?

Q&A: Ask the Experts

Are whey protein supplements safe?

I am 16 and I lift weights and I want to take Whey Protein supplements but my parents want to know if it is safe? What do you think?

Q&A: Ask the Experts

Juven and diahrea

Hi, I have noticed that when I started taking Juven that I go more often to the bathroom and I do have some diarrhea episodes in between. Could this be due to Juven? Thanks.

Q&A: Ask the Experts

Taking too much zinc

I heard that HIV-positive people should NOT take too much zinc. I forgot why. Do you know?

Q&A: Ask the Experts

Stomach Bloating - Trapped Air?

What should I do about constant stomach bloating, which also comes with minor nauseau.......the stomach bloating is not too bad but it is with me all the time, my stomach never seems to be not bloated, though when I pass gas or burp it feels much bet...

Q&A: Ask the Experts

Nutrition/supplements while on PEP

Hello Cade. Welcome to The Body. Its great to have an actual dietician... I am on post exposure prophylaxis, Trizivir BID (1 pill twice daily) and Kaletra BID (3 pills twice daily). Have been taking the Triziv1r for one week, started the Kaletra toda...

Q&A: Ask the Experts

Weight loss and Height loss

I was diagnosed with HIV in 1994. I am extremely active and have been very healthy. Currently I am taking Sustiva, Combivir, and Oxanadrin. My Question: In 1994 I weighed 178, in shape, stood 5'10 1/2", show size 10 1/2. Now In 2001 I weigh 148, in s...

Q&A: Ask the Experts

Carnitor

Hello! I would like to know what benefits would be gained by an HIV positive person by taking Carnitor? What would be the ideal daily dosage and schedule. My primary HIV specialist dismisses anything alternative. Even though, Carnitor has a D.I.N. an...